I HATE XANAX! I really need some help. I have been taking it every day for 6 weeks. I have only been taking .25mg 2-3 xs a day. As soon as the xanax leaves my system, I begin feeling dizzy, anxious, like I have the flu, horrible stomach ache, headache...you get the picture.
I am down to 1 pill a day right now and basically feel sick all the time. I see a psychiatrist on Thursday and hope to be completely ready to come off of this in a week.
Can someone else please share their xanax withdrawal experience with me so I know what to expect and how long it ususally lasts? Also, did anyone's doc prescribe ativan or anything to help you get through this? If so, did it work?
I feel worse now than my anxiety has EVER made me feel on its own. Nobody believes me either, but I never had these symptoms before xanax and they only go away when I take it and come back as soon as it leaves my system. To me, there HAS TO BE a corelation.
I hope to hear from someone soon. I am miserable!